# SDR HNAA2010093000222

- Difficulty date: September 30, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8314
- Aircraft serial: 375
- Aircraft time: 39,266 hours, 45,764 cycles
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR2 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED WITH JUST BELOW E QUARTS ON QTY INDICATOR.  INSPECTED AND FOUND HYD LEAK OF NOSE GEAR DOWN BLUE LINE, R & R LINE AS REQUIRED, SERVICED NR2 HYDR SYS UP TO FULL, GROUND RAN NR2 ENGINE WITH BOTH STANDBY PUMPS ON, LEAKED CHECKED GOOD, OK FOR SERVICE.
